Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have an old facial injury (May 06) from a cat..as weird as it sounds

it appears that I have developed odd raised dry skin patches right

on the area of previously injured skin the skin thickens, peels off

remains pink, then the thick skin regrows and the process starts

over again.

I've done a forum search and googled the effects of

Accutane on previously injured skin but cant find anything.

Does anyone have information about this? Is it common?

Thanks in advance

Share this post


Link to post
Share on other sites

Never heard of something like that. Have you spoken to your derm? Has this scar only developed into this process while on accutane? Hypertrophic scars can be treated quite easily, however the process your skin is going through on the drug may impact on the treatment. Am under the impression that generally hypertrophics can be treated by pressing a wet asprin into effected area.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×